MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET
Catalog Number 2C6255
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that debris was observed in the spike of an unspecified quantity of clearlink system continu-flo solution sets.The issue was identified during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction to d2, b3/d10: update to asku (the dates were not reported for this event), e1: initial reporter city.H10: two (2) unused samples (one opened and one sealed) were received for evaluation.Visual inspection was performed using the naked eye which observed irregular, brown flecks embedded in the tubing, not in contact with the fluid path (no harm to patient).The flecks are due to a degraded piece of burned plastic outside the tubing during the extrusion process.Dimensional testing was performed on the embedded particulate and found to meet specifications.The reported condition was verified; however, the embedded particles met manufacturing specifications.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15411412
Report Number1416980-2022-04775
Device Sequence Number5639881
Product Code FMG
UDI-Device Identifier00085412046310
UDI-Public(01)00085412046310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C6255
Device Lot NumberR21L11086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown